# SDR CA071122004

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 71494R
- Condition: Cracked
- Location: Fuel Sys
- Part time: 3,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS IN FOR A 50 HR INSPECTION. AFTER ENGINE RUN UP, MECHANIC DETECTED GAS FUMES AND LOOKED ON THE RT SIDE ON THE AC WINGS NEAR TRAILING EDGE NOTICE FUEL STAINING. RT OB TANK WAS REMOVED AND 1 INCH CRACK WAS FOUND ON THE RADIUS OF THE LATERAL RE-ENFORCEMENT INDENT OF TANK. (TC NR 20071122004)
